MAUDE Adverse Event Report: ZIMMER TMT TM POSTERIOR STABILIZED MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER TMT TM POSTERIOR STABILIZED MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE
Model Number 00-5886-064-10
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Pain (1994); Loss of Range of Motion (2032); Swelling (2091)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The product was likely conforming when it left zimmer biomet control.The device is used for treatment.The reported product was reviewed for compatibility with no issues noted: part# 00588606410 lot # 63704833.Review of complaint history identified no additional similar complaints for the reported part and lot number combination.Complaints are monitored through monthly meeting in order to identify potential adverse trends.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified no intra-operative complication during the surgery.Six-week study notes found that the patient experiencing severe pain, moderate instability and difficulty in walking and day to day activities.This information confirmed the reported event.Per package insert , pi-021 rev k the nexgen complete knee solution/cruciate retaining (cr), legacy knee - posterior stabilized (lps) trabecular metal monoblock tibias : the pain, swelling, and instability are known adverse effects of this system.However, a definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
It was reported that a patient had a left tka and subsequently complains of pain, instability, altered gait, and aspiration (results pending).There is no additional information at this time.

Brand Name
TM POSTERIOR STABILIZED MONOBLOCK TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9175757
Report Number3005751028-2019-00034
Device Sequence Number2692959
Product Code JWH
UDI-Device Identifier00889024310520
UDI-Public(01)00889024310520(17)220930(10)53704833
Combination Product (Y/N)N
PMA/510(K) Number
K020295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number00-5886-064-10
Device Catalogue Number00588606410
Device Lot Number63704833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2018
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;